MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Shielding Failure (1568)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl eclipse 25x1 rb needle went through the shield.The following information was provided by the initial reporter: it was reported needle though the shield.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: two photos were received by our quality team for evaluation.From the photos, the needle pierced through the shield was observed.However, this is not an eclipse product that is manufactured by bd tuas.A device history record could not be evaluated as the lot number is unknown.Therefore, the root cause of this incident cannot be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12086593
Report Number8041187-2021-00546
Device Sequence Number19923110
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public00382903057870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305787
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1